Per citar aquest document: http://ddd.uab.cat/record/113926
Marcinkiewicz interpolation theorems for Orlicz and Lorentz gamma spaces
Kerman, Ron
Phipps, Colin
Pick, Lubos

Data: 2014
Nota: Número d'acord de subvenció NATO/PST.CLG.978798
Nota: This research was supported in part by NSERC grant A4021, an USRA grant from NSERC, grant MSM 0021620839 of the Czech Ministry of Education, grants 201/07/0388 and 201/08/0383 of the Grant Agency of the Czech Republic, NATO grant PST.CLG.978798, Leverhulme Trust Grant n.F/00407/E and by the Necas Center for Mathematical Modelling project no. LC06052 financed by the Czech Ministry of Education.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Supremum operators ; Sobolev imbeddings ; Optimality ; Rearrangement-invariant norms
Publicat a: Publicacions matemàtiques, Vol. 58, Núm. 1 (2014) , p. 3-30, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_58114_01


28 p, 415.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2013-12-18, darrera modificació el 2016-06-05



   Favorit i Compartir